MathSciNet Relay Station
MathSciNet bibliographic data
MR2609540 47A15 (47A16 47A60 47B37 47L30)
Bercovici, H.; Douglas, R. G.; Foias, C.; Pearcy, C. Confluent operator algebras and the closability property. J. Funct. Anal. 258 (2010), no. 12, 4122–4153.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement